RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1972, Volume 17, Issue 3  


Convergence and limit theorems for subsequences of random variables
V. F. Gaposhkin
401
On the limiting distribution classes for sums of a random number of independent identically distributed random variables
D. Szász
424
Random mappings with bounded multiplicity
A. A. Grusho
440
Limit theorems for Markov random sets
L. I. Piterbarg
450
Continuity theorems for multichannel systems with refusals
A. A. Borovkov
458
Asymptotical behavior of some statistical estimators in the smooth case. I. Study of the likelihood ratio
I. A. Ibragimov, R. Z. Khas'minskii
469
On some classes of transformations preserving the Gaussian measure
V. L. Èidlin
487
Semi-Markovian decisions in a problem of optimal checking procedure for an unreliable queuing systemt
Yu. D. Burtin, B. G. Pittel'
496
On estimation of the error of Monte-Carlo technique caused by imperfections of the distribution of random numbers
G. A. Kozlov
518
Yurii Vladimirovich Linnik (obituary)
535

Short Communications
The action functional for a class of stochastic processes
M. I. Freidlin
536
Theorems on the action functional for Gaussian random functions
A. D. Venttsel'
542
Notes on problems relating to vector valued weakly stationary stochastic processes
M. G. Nadkarni
545
The first problem of diffusion on differentiable manifolds
G. M. Sobko
549
On conditional brownian motions with oblique reflection, which correspond to inaccessible singular points
A. L. Rozental'
557
An estimate of the convergence rate in a renewal theorem for random variables defined on a Markov chain
A. E. Zaslavskii
563
On estimating functions of the mean
A. S. Kholevo
573
Construction of $D$-optimal weighing designs with the minimal number of observations
V. Z. Brodskii, T. I. Golikova
578
On convergence of semi-markov processes of multiplication with drift to a diffusion process
G. Sh. Lev
583
Notes on inequalities for sums of independent variables
A. A. Borovkov
588

Summary of Papers Presented at the Sessions of the Seminar in Probability Theory and Mathematical Statistics at the Mathematical Institute of the Academy of Sciences of the USSR, 1972
591

Reviews and Bibliography
Book review: М. Rosenblatt “Markovprocesses. Structure and asymptotic behavior”
V. N. Tutubalin
603

New Books
New Books
T. B. Yarina
605
Теория вероятностей и ее применения Theory of Probability and its Applications
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019